# SDR FDEA201312253039

- Difficulty date: December 25, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N806FD
- Make and model: Airbus A310-324
- Aircraft serial: 458
- Aircraft time: 50,941 hours, 15,861 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: A252801
- Part serial: U26
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR LEVER RAISED, RT MAIN GEAR DID NOT RETRACT.  GREEN DOWN INDICATION, GEAR DOOR AMBER.  PUT GEAR  HANDLE BACK DOWN ALL INDICATIONS BACK TO NORMAL FOR  DOWN & LOCKED.   JACKED ACFT, SWUNG RT MAIN GEAR, GEAR DID NOT RETRACT.  FOUND RT MAIN GEAR SEQUENCE VALVE OUT OF RIG BY 1 HOLE.  ADJUSTED SEQUENCE VALVE IAW MM 32-31-37-04.  SWUNG GEAR THREE TIMES, OPS CHECKED GOOD.    R & R SEQUENCE VALVE IAW MM32-31-37-04.  OPS CHECKED NORMAL IAW MM 32-31-37-04, NO LEAKS FOUND.
